Sign in to follow this  
Followers 0

Accutane And Melasma

1 post in this topic

Posted · Report post

Hey there. I'm on month 3 of Accutane and have been in the sun a little bit lately, wearing an adequate amount of SPF.  I am developing melasma.  My foreheard and cheeks are covered with patchy tan areas.  I have always been prone to freckles after sun exposure but this is different.  Looks like "age spots".  Anyone have this happen to them on Accutane?  Does it go away when Accutane treatment is over??  Any way to prevent it beside no sun exposure?

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
Followers 0